# SDR DALA2014091505043

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 39,782 hours, 26,972 cycles
- Engine: Rroyce BR700715C130
- Engine time: 33,262 hours, 22,189 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Accumulator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOST RT HYD SYS.  PERFORMED ALT EXTEND AND DOORS WERE EXTENDED ON TOUCHDOWN.  REPLACED O-RING ON RT THRUST REVERSER ACCUMULATOR.  REPLACED NR 2 EDP AND SYS FILTERS.  SERVICED RT HYD SYS AND CYCLED THE REVERSER SEVERAL TIMES WITH NO FURTHER LEAKAGE NOTED.
